# SDR USAA2013070200007

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 41,772 hours, 17,144 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 60592101
- Part serial: C0222
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 67,015 hours, 28,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND PRESSURE LOW ON RT OVERWING EMERGENCY EXIT HATCH INFLATION RESERVOIR. MX R & R RT OVERWING ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-46. OPS CHECK NORMAL.
